# SDR IXXA20241115003

- Difficulty date: November 1, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Part number: 491B1313063001
- Condition: Damaged
- Location: Zone 400
- Component: Thrust Reverser, Ge
- Component part number: 681L271G08
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBD TR, AFT LOWER SIDEWALL SEAL IS DAMAGED. HAECO WO 320009 NON ROUTINE 46712
